Title
Rheumatological complications associated with the use of indinavir and other protease inhibitors Rheumatological complications associated with the use of indinavir and other protease inhibitors
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Publication type
article
Publication
London :British Medical Association ,
Source (journal)
Annals of the rheumatic diseases / European League Against Rheumatism [Kilchberg] - London, 1939, currens
Volume/pages
61(2002) , p. 82-84
ISSN
0003-4967
1468-2060
ISI
000172974300023
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000172974300023&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000172974300023&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000172974300023&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle